Monotonicity of generalized weighted mean values

Tom 99 / 2004

Alfred Witkowski Colloquium Mathematicum 99 (2004), 203-206 MSC: Primary 26D15. DOI: 10.4064/cm99-2-5

Streszczenie

The author gives a new simple proof of monotonicity of the generalized extended mean values $$ M(r,s)= \left ({\int f^s \kern .16667em d\mu \over \int f^r \kern .16667em d\mu } \right)^{1/(s-r)} $$ introduced by F. Qi.

Autorzy

  • Alfred WitkowskiMielczarskiego 4/29
    85-796 Bydgoszcz, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek